# SDR FDEA201808176056

- Difficulty date: August 16, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Worn
- Location: Bs 1421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1421, LBL 47.5, WAS THE CROWN WAS FOUND DAMAGED.  THE SEAT TRACK WAS BLENDED  AND FOUN OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101,  ALLOWABLE DAMAGE 1. THE  SEAT TRACK WAS REPAIRED BY A SECTIONAL REPLACEMENT,  BS 1411 - 1451 IAW SRM 53-00-52-2R,  FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
